# SDR SWAA001120

- Difficulty date: June 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 23,549 hours, 21,938 cycles
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1285M39P01
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, BIRD STRIKE TO NR 1 ENG FAN SECTION.  C/W ENG AND BORESCOPE INSPS FOUND FAN BLADES NR 1, 2, 3, 4, 27, 38, 20, 17, 11, 12, 13, 14, 15, 18, 24, 29, 30, 32, AND 37 DAMAGED.  REMOVED AND REPLACED A TOTAL OF 25 FAN BLADES PER MM.
